Issue No.03 - March (2007 vol.56)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/TC.2007.40
Recently, it was correctly pointed out by Jha that there is an error in our earlier paper on diagonal mesh networks. In response to Jha's critique, we now provide an upper bound on the bisection width of a diagonal mesh. The proof is a constructive one and an algorithm is provided to divide the network into two equal halves (plus/minus one node).
Network topologies, architectures.
K. Wendy Tang, Ridha Kamoua, "An Upper Bound for the Bisection Width of a Diagonal Mesh", IEEE Transactions on Computers, vol.56, no. 3, pp. 429-431, March 2007, doi:10.1109/TC.2007.40